Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completions of uniform convergence spaces

Author: G. D. Richardson
Journal: Proc. Amer. Math. Soc. 29 (1971), 159-164
MSC: Primary 54.30
MathSciNet review: 0282332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: H. J. Biesterfeldt has shown that a uniform convergence space which satisfies the completion axiom has a completion. In the present paper, we show that every uniform convergence space has a completion. Furthermore, if the uniform convergence space is Hausdorff and satisfies the completion axiom, then it has a Hausdorff completion, which reduces to the Bourbaki completion for uniform spaces. Finally, a uniqueness theorem is obtained.

References [Enhancements On Off] (What's this?)

  • [1] H. J. Biesterfeldt, Jr., Completion of a class of uniform convergence spaces, Nederl. Akad. Wetensch. Proc. Ser. A69 = Indag. Math. 28 (1966), 602-604. MR 34 #5052. MR 0205219 (34:5052)
  • [2] N. Bourbaki, General topology, Part I, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966. MR 34 #5044a.
  • [3] C. H. Cook and H. R. Fischer, Uniform convergence structures, Math. Ann. 173 (1967), 290-306. MR 36 #845. MR 0217756 (36:845)
  • [4] H. R. Fischer, Limesräume, Math. Ann. 137 (1959), 269-303. MR 22 #225. MR 0109339 (22:225)
  • [5] G. D. Richardson, A class of uniform convergence structures, Proc. Amer. Math. Soc. 25 (1970), 399-402. MR 0256335 (41:991)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.30

Retrieve articles in all journals with MSC: 54.30

Additional Information

Keywords: Uniform convergence space, completion, Cauchy filter, uniform isomorphism
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society